# SDR JZBR10767

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N59CF
- Make and model: Amd FALCON900
- Aircraft serial: 098
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Logic Box
- Part number: EL12600
- Condition: Misrepaired
- Location: Anti-Ice
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A POST-FLIGHT INSPECTION, A TEST OF THE ANTI-ICING LOGIC BOX WAS ACCOMPLISHED.  A DISCREPANCY WAS DISCOVERED (ENGINE 1 LO LCD INOP).  ORDERED AND RECEIVED A SERVICEABLE LOGIC BOX FROM AN FAA APPROVED REPAIR FACILITY.  DURING INSTALLATION ON THE AIRCRAFT, THE APPROPRIATE CANNON PLUGS WOULD NOT REACH THE RECEPTACLES ON THE LOGIC BOX.  FURTHER, INSPECTION REVEALED THE CANNON PLUG FACEPLATE WAS IMPROPERLY INSTALLED AT REPAIR.  ORDERED ANOTHER REPLACEMENT BOX, INSTALLED AND TESTED.  NO FURTHER DISCREPANCIES.  ALL WORK ACCOMPLISHED IAW THE FALCON 900 MM.  AIRCRAFT RETURNED TO SERVICE.  (X)
